The Dehn function of Stallings' group

Publication Type:
Journal Article
Citation:
Geometric and Functional Analysis, 2009, 19 (2), pp. 406 - 422
Issue Date:
2009-09-01
Metrics:
Full metadata record
Files in This Item:
Filename Description Size
Stallings.pdfPublished Version271.17 kB
Adobe PDF
We prove that the Dehn function of a group of Stallings that is finitely presented but not of type F3is quadratic. © 2009 Birkhäuser Verlag Basel/Switzerland.
Please use this identifier to cite or link to this item: